# SDR ASAA2018121077262

- Difficulty date: December 7, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 45,146 hours, 13,430 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Multiple Fail
- Location: Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE FL360 FMC P/RST SWITCH LIGHTS ILLUMINATED AND NO SCRATCHPAD MESSAGE WAS DISPLAYED. LOST BOTH LNAV AND VNAV. CHECKED QRH. REENGAGED LNAV AND VNAV AFTER APPROXIMATELY 2 MINUTES. NO FURTHER FAILURES. ALSO VTK WAS NEVER DISPLAYED. GROUNDED - YES. PERFORMED B737-800 FIM TASK 34-61 TASK 836-NO DEFECTS OR FAULTS FOUND. ALL OPS CHECKS NORMAL. AIRCRAFT OK FOR SERVICE AT THIS TIME.
